# SDR SWIA20240808525

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AEB, INTERCOSTAL AT STGR9R BETWEEN FS1144.00 - FS1162.00 IS CHAFFED     (C-CHECK RO 8/4/2024)    REPLACED INTERCOSTAL PN: AF670-36540-002 BETWEEN FS1144 AND FS1162 AT STGR 9R PER CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG # MM670-36086 REV. M. COMPLIED WITH TASK CARD 51-900-1002-SKY
